VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 15 (2), (May 2008)
No abstract available
Articles
Branko Malešević, Žarko Mijajlović
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 193-201, (May 2008) DOI: 10.36045/bbms/1210254818
Ciprian Preda, Petre Preda
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 203-215, (May 2008) DOI: 10.36045/bbms/1210254819
KEYWORDS: Evolution families, uniform exponential dichotomy, 4D05, 47D06
Agnieszka Kałamajska, Katarzyna Pietruska-Pałuba
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 217-235, (May 2008) DOI: 10.36045/bbms/1210254820
KEYWORDS: Gagliardo-Nirenberg inequalities, Orlicz-Sobolev spaces, nondoubling measures, 26D10, 46E35, ‎54C30, 35A25
Chaitan P. Gupta
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 237-248, (May 2008) DOI: 10.36045/bbms/1210254821
KEYWORDS: generalized multi-point boundary value problems, $p-$Laplace type operator, non-resonance, a priori estimates, topological degree, 34B10, 34B15, 34L30, 34.90
Lucia Calotă
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 249-256, (May 2008) DOI: 10.36045/bbms/1210254822
KEYWORDS: Quasilinear elliptic equation, Weak solution, critical Sobolev exponent, variable exponent Lebesgue space, 35J60, 35J70, 58E05, 35J65
Cristina Giannotti
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 257-268, (May 2008) DOI: 10.36045/bbms/1210254823
KEYWORDS: Patching of harmonic functions, maximum principle for solutions to elliptic equations, 35J15, 35B60
Sharief Deshmukh, Mohammad Hasan Shahid
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 269-275, (May 2008) DOI: 10.36045/bbms/1210254824
KEYWORDS: Extrinsic spheres, hypersurfaces, shape operator, mean curvature, 53C20, 53C45
Cristian Bereanu
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 277-285, (May 2008) DOI: 10.36045/bbms/1210254825
KEYWORDS: p-Laplacian, Liénard equations, periodic solutions, Leray-Schauder degree, 34B15, 34B16, 34C25
Arman H. Karapetyan
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 287-302, (May 2008) DOI: 10.36045/bbms/1210254826
KEYWORDS: Weighted spaces of entire functions, Paley-Wiener type theorems, reproducing kernels, weighted integral representations, 32A15, 32A25, 32A37, 26D15, 30D10, 30E20, 42B10, 44A10
Raf Bocklandt, Geert Van de Weyer
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 303-310, (May 2008) DOI: 10.36045/bbms/1210254827
O.F. Kamech, M. Mejri
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 311-334, (May 2008) DOI: 10.36045/bbms/1210254828
KEYWORDS: orthogonal polynomials, 42C05, 33C45, quasi-definite forms
Pieter Audenaert
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 335-367, (May 2008) DOI: 10.36045/bbms/1210254829
A. Benkirane, D. Meskine, A. Youssfi
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 369-375, (May 2008) DOI: 10.36045/bbms/1210254830
KEYWORDS: Zygmund spaces, nonlinear elliptic equations, $L^{\infty}$-estimates, rearrangements, 35J70, 35J60, 46E30
H. Esmaeili
Bull. Belg. Math. Soc. Simon Stevin 15 (2), 377-384, (May 2008) DOI: 10.36045/bbms/1210254831
KEYWORDS: Approximate Orthogonalization Method, Linear and Quadratic Convergence, 65F20, 65F25
Back to Top